Relative null controllability of linear systems with multiple delays in state and control

  • RA Umana

Abstract



Sufficient conditions for the relative null controllability of linear systems with time–varying multiple delays in state and control are developed. If the uncontrolled system is uniformly asymptotically stable, and if the linear system is controllable, then the linear system is null controllable.

Journal of the Nigerian Association of Mathematical Physics Vol. 10 2006: pp. 517-522
Published
2008-05-22
Section
Articles

Journal Identifiers


eISSN: 1116-4336